# SDR HEEA0014443

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230595681
- Condition: Mismanufactured
- Location: Gearbox
- Component: 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  RUST BEYOND SERVICEABLE LIMITS ON 3 AND 4 CAGE.  INSTALLED A NEW 3 AND 4 CAGE.
